# SDR DALA2019081214707

- Difficulty date: August 8, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 82,766 hours, 38,041 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Fitting
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON HOLES LOC 1,2,3,4 OF FITTING KEEL BEAM ACTUATOR DOOR LH AND RH SIDE IN MLG. PERFORMED PERMANENT REPAIR LOCATED FITTING KEEL BEAM ACTUATOR DOOR LH AND RH SIDE IN MLG ASPER ER/A 580059-14 REV 0, REV 1, REV 2 AND ER/A 580059-14 REV. ORIGINAL SECTION I SEE LOG PAGE 1210465 FOR TIME CONTROLLED ITEMS SECTION DTE ER/A 580059-14 REV. ORIGIANL.
